Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling jittery, nausea, and out of control. How to get rid of this?

Answered by
Dr.
Dr. Gyanshankar Mishra

Pulmonologist

Practicing since :2003

Answered : 600 Questions

default
Posted on Tue, 18 Dec 2012 in General Health
Question: i inahled goof off getting gum off my jeans and now I am feeling jittery, nauseas, and sort of "outo of control"...been going on now for about 4 hours...should this go away?,,thanks
doctor
Answered by Dr. Gyanshankar Mishra 3 hours later
Hi,
Thanks for posting the query on XXXXXXX
After going through your query, I would like to comment the following:

1. You seem to have had an episode of "goof off XXXXXXX inhalation.

2. Right now, you have some amount of difficulty in breathing, nausea.

3. You need to get yourself clinically examined by a pulmonologist or atleast a visit in the ER is required. Investigations required are chest xray, pulmonary function test, oxygen saturation and blood tests.If the amount inhaled was large, then a bronchoscopy may be required. You may require nebulisation (bronchodilator and anti inflammatory medicines) therapy with or without oxygen as per your evaluation findings.

I hope I have answered your query. I will be glad to answer follow up queries if any.
Please accept my answer if you have no follow up queries.

Regards

Dr. Gyanshankar Mishra
MBBS MD DNB
Consultant Pulmonologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Gyanshankar Mishra 21 minutes later
just to clarify, "goof off" is a solvent to remove paint, gum, glue and so on. I'm not having trouble breathing, but have dizziness, nausea, shakiness, jitters...should I still go to the ER?..thanks
doctor
Answered by Dr. Gyanshankar Mishra 9 minutes later
Hi,
Thanks for the follow up.

Yes, since you have symptoms it's better to get yourself evaluated at the earliest in the ER.

Regards

Dr. Gyanshankar Mishra
MBBS MD DNB
Consultant Pulmonologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Nausea

doctor1 MD

i have been suffering with recurring loose stools and nausea for the past 3 months. after a stool examination, the results were there is presence of bacteria and EH cycsts. i am being treated by my family doctor for this. my question to you is should i avoid any food in particular or can my diet be normal?

doctor1 MD

hi, i have one kidney. i have been having these symptoms for a while now. these include: fatigue, sharp pain on right side of tummy going through to the back, nausea and feeling bloated most of the time. dont like to wear anything tight around my stomach. can u help?

doctor1 MD

My daughter 17 years old and is presenting with severe kidney pain, nausea, fatigue and positive for haematuria however, CT scan has shown all clear and no kidney stones are present. Why else could there be blood in urine?She is a-febrile and doctor has done a urinalysis and said it is not a UTI although there is blood present.Thanks for your advice! Danielle

doctor1 MD

I have been diagnosed with gallstones last Thursday. It is saturated with stones. An ultrasound confirmed this. My pain has always has been on my left side under the rib cage. Not sure when I will have it out, but probably soon. Today I have a low grade fever, nausea,and my body shakes or trembles(that has been going on for a few days). Is this normal symptoms of gallstones? Or is this a concerned issue? Thanks for your help.

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

I have diverticulitis attack at the moment. I have pain and nausea . What can I eat or drink?

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...